Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 45378, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/45378

A new Hilbert-type integral inequality and the equivalent form

1Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China
2Department of Statistics, Sun Yat-Sen University, Guangzhou 510275, China

Received 30 April 2006; Revised 10 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.